MAUDE Adverse Event Report: UMANO MEDICAL INC. OOK COCOON; MEDICAL BED

UMANO MEDICAL INC. OOK COCOON; MEDICAL BED
Model Number FL36
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
Technical support of manufacture was inform that head siderail spring was missing and it was additionally mention that a nut of transfert plate was also missing.There was no further consequence that were reported.

Brand Name
OOK COCOON
Common Device Name
MEDICAL BED
Manufacturer (Section D)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA  G0R 2C0
MDR Report Key12252524
Report Number3009591865-2021-00017
Device Sequence Number2885732
Product Code FNL
UDI-Device Identifier00670482000111
UDI-Public010067048200011111200415
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFL36
Device Catalogue NumberFL36
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;